# SDR USAA2013032100014

- Difficulty date: February 28, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347556521090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON THRESHOLD PLATE AT FR52 TO FR56, S38R.  REPLACED THRESHOLD PLATE AT FR52 TO FR56, S38R IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53475500.
